# SDR 20000925SH024

- Difficulty date: August 28, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N12970
- Make and model: Cessna 172M
- Aircraft serial: 17262415
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 416 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LYC WORK ORDER NR LB 1027207 FACTORY ZERO TIME ASSEMBLED 11-10-92 INSTALLED 12-28-92 IAW  PEN YAN STC.  18 HOURS SINCE LAST ANNUAL.  FOUND NR 1 CYLINDER TOP RIGHT .50 INCH THROUGH STUD BROKEN FLUSH WITH CASE.  ALL OTHER STUDS ON NR 1 OK.  RESEARCH SEEMS TO INDICATE A FATIGUE FAILURE.  (X)
